# SDR SWAA2014032526492

- Difficulty date: March 20, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 49,179 hours, 28,806 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STATION 129.5 CRACKED AT 1ST VERTICAL STIFFENER FROM FWD SPAR.  REPAIRED RIB IAW SRM.
